# SDR DALA2015101206097

- Difficulty date: October 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 58,278 hours, 24,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SNUBBER FAILED CHECK ON WC 521-2102-4L, STEP 2.  REPLACED L4 DOOR SNUBBER REF N/R CARD 00273.
